# SDR UALA2012040902176

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 67,909 hours, 13,040 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENG OIL LEAK FROM 1ST STAGE CORE AT 5 O'CLOCK AS VIEWED FROM AFT POS. OPEN ENG COWL FOR EXTERNAL OIL INSPECTION ON NR 1 ENG.  NO EXTERNAL LEAK FOUND.  IT SEEMS THERE WAS A SMALL PUDDLE COMING FROM NR 2 BEARING.  OIL AVERAGE ON THIS ENGINE IS IN THE MOMENT 0.05 QTS-HR.  OK TO CONTINUE REF MT 79-UA2R1.  ENGINE OK FOR SERVICE.
